# SDR SWAA053620

- Difficulty date: November 15, 2005
- Submitted: November 16, 2005
- Operation: Air carrier
- Aircraft: N354SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25219
- Aircraft time: 48,503 hours, 43,284 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Control Unit
- Part number: 65C254105
- Part serial: SC888
- Condition: Faulty
- Location: Rudder
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RUDDER CONTROLS FEEL EXTREMELY WEAK.  REMOVED AND REPLACED RUDDER FEEL AND CENTERING UNIT PER MM.
